# SDR DALA2015081605011

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT LT WING FUEL TANK ACCESS PLATE NR 1361C. MRB 57-083-02, CARD 145, ZONE 10.  CORROSION ON COUNTERSINK HOLES WAS REMOVED AND MEASURED AND THE MAX DIAMETER ON 3 HOLES ADJACENT IS .560", THEREFORE IT IS OUT LIMITS.  FUEL ACCESS PLATE 1361C WAS REPLACED IAW SRM 51-22-2A.
